# SDR UPS00234242

- Difficulty date: October 12, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 3 THRUST REV O/B FAIRING MID SUPPORT BRACKET CRACKED.  BRACKET REPLACE IAW MM 20-80-01.
